| Blue cross, atripla?
Jan 17, 2013
Will blue cross cover atripla . Hi I recently took the plung and gone off disability. I became an RN . I've been working since August full time . And now my benefits are ending. I now have blue cross blue shield and am curious to know will they cover the cost of my atripla? Can they drop me because of it? I'm 50 undetectable and been that way for at least 15 years . I can keep paying for my Medicare part d ( Humana ) 114$ a month and it has a doughnut hole. I think I will be loosing my ADAP. Due to my income. I wonder wether I need to continue with the Medicare payment since I have blue shield . My formulary shows that atripla is a tier 4 drug. It's due for a refill in a few days and I will find out. I've written to you before. Tom in Rhode Island. Ps I like my job.
| Response from Mr. Chambers
Tom, only Blue Cross/Blue Shield can tell you for sure if atripla is on their formulary. Each state has its own Blue Cross and Blue Shield program and each program has different formularies for different plans.
Assuming you didn't have to answer health questions (or at least didn't lie on the questions), NO, they cannot drop you. I assume you got the Blue Cross through your work, which means no health questions so again, they cannot drop you for buying atripla.
I think you are wise to keep your Medicare Part D until you know for sure how Blue Cross/Blue Shield is going to handle all your medications, but, once that's determined, you should drop the Part D as it can have an impact on your group coverage.
Good luck, I hope the job works out for you, Jacques
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Semen After Sex With Stripper Condom Broke Worried I Have HIV
- Cold Feet After Protected Anal Sex Worried I Have HIV
- Cold Feet After Sex With Stripper Condom Broke Worried I Have HIV
- Fatigue After Oral Sex On A Woman What Are The Chances Of HIV
- Hair Loss After Handjob Worried I Have HIV
- Itchy Testicles After Touching Used Condom Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.